Conditional extragradient algorithms for variational inequalities

Bello-Cruz, JY, Diaz Millan, Reinier and Phan, Hung M 2019, Conditional extragradient algorithms for variational inequalities, Pacific journal of optimization, vol. 15, no. 3, pp. 331-357.

Attached Files
Name Description MIMEType Size Downloads

Title Conditional extragradient algorithms for variational inequalities
Author(s) Bello-Cruz, JY
Diaz Millan, ReinierORCID iD for Diaz Millan, Reinier
Phan, Hung M
Journal name Pacific journal of optimization
Volume number 15
Issue number 3
Start page 331
End page 357
Total pages 26
Publisher Yokohama Publishers
Place of publication Yokohama, Japan
Publication date 2019
ISSN 1348-9151
Keyword(s) Armijo-type linesearch
Extragradient algorithm
Projection algorithms
Language eng
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 29 Abstract Views, 5 File Downloads  -  Detailed Statistics
Created: Tue, 28 Jan 2020, 10:02:21 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact